# SDR ASAA2021011133867

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,511 hours, 8,789 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F44K
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 20,501 hours, 7,460 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH RADAR DISPLAYS SHOWING ERRONEOUS RETURNS AT 9-10 O`CLOCK POSITION.  BOTH MANUAL AND AUTO.  GROUNDED-YES.  PERFORMED RADAR OPERATIONS TEST SAW DIFFERENT PATTERNS ON LEFT AND RT DU'S.  NIS WX RT IN SEA.  PRECAUTIONARY REPLACED WXCNTL PANEL, REF B737-900 AMM 34-43-39/401.  ACCOMPLISHED INSTALL TEST.  TEST OPERATIONS NORMAL.  IN ADDITION PERFORMED SYS TEST, REF AMM 34-43-00/501.  LEFT AND RT WX PATTEERN SHOW SAME.  IN MAN OR AUTO.
